# SDR ASOA2016072815300

- Difficulty date: July 28, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 21,199 hours, 14,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK CORRODED NR FS 785.15 DAMAGE OUT OF LIMITS IAW SRM 53-31-49-101-001-A02.  COMPLELED REMOVAL AT RT SIDE SEAT TRACK AT FS 785 IAW CRJ900 AMM 53-00-49-000-801-A07. COMPLIED WITH EC/TC REO 670-53-00-343 REV M. INSALLED RT SIDE SEAT TRACK AT FS 785.15 IAW AMM 53-00-49-000-801.
